Advertisement

A counterexample to the Yamabe problem for complete noncompact manifolds

  • Jin Zhiren
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1306)

Keywords

Riemannian Manifold Scalar Curvature Compact Manifold North Pole Constant Scalar Curvature 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. (1).
    B. Gidas, Symmetry and Isolated Singularities of Conformally Flat Metrics and of Solutions of the Yang-Mills Equations. Seminar on Diff. Geo., 423–442, edited by S.T. Yau, 1982 Princeton Press.Google Scholar
  2. (2).
    J. Kazdan, Prescribing the Curvature of a Riemannian Manifold, Expository Lectures from the CBMS Regional Conference held at Polytechnic Institute of New York 1984.Google Scholar
  3. (3).
    N. Trüdinger, Remarks Concerning the Conformal Deformation of Riemannian Structures of Compact Manifolds, Ann. Scuola Norm. Sup. Pisa 3, 265–274 (1968)MathSciNetzbMATHGoogle Scholar
  4. (4).
    P. Aviles, A Study of the Singularities of Solutions of a Class of Nonlinear Elliptic Partial Differential Equations. Comm. in PDE, 7(6), 609–643, (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  5. (5).
    R. Schoen, Conformal Deformation of a Riemannian Metric to Constant Scalar Curvature, J. Diff. Geo. 20(1984), 479–495.MathSciNetzbMATHGoogle Scholar
  6. (6).
    S.T. Yau, Problem Section, Seminar on Diff. Geo. 669–706, edited by S.T. Yau, 1982, Princeton Press.Google Scholar
  7. (7).
    T. Aubin, Best Constants in the Sobolev Imbedding Theorem; The Yamabe Problem, Siminar on Diff. Geo. 173–194, edited by S.T. Yau, 1982, Princeton Press.Google Scholar
  8. (8).
    W.N. Ni, On the Elliptic Equation Δu+Ku(n+2)/(n−2)=0, its Generalization and Application in Geometry, India Uni. Math. Journal, vol 31, 4(1982), 493–529.CrossRefGoogle Scholar
  9. (9).
    H. Yamabe, On a Deformation of Riemannian Structures on Compact Manifolds, Osaka Math. J. 12, 21–37(1960).MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Jin Zhiren
    • 1
  1. 1.Institute of MathematicsAcademic SinicaBeijingChina

Personalised recommendations